August  2018, 23(6): 2433-2455. doi: 10.3934/dcdsb.2018053

Necessary and sufficient conditions for ergodicity of CIR model driven by stable processes with Markov switching

Department of Applied Mathematics, Donghua University, Shanghai 201620, China

* Corresponding author: Jinying Tong.

Received  April 2017 Revised  September 2017 Published  August 2018 Early access  February 2018

Fund Project: The author Zhenzhong Zhang is supported by the Humanities and Social Sciences Fund of Ministry of Education of China (No. 17YJA910004). The author Jinying Tong is supported by the National Natural Science Foundation of China (Nos. 11401093 and 11471071).

In this paper, we consider long time behavior of the Cox-Ingersoll-Ross (CIR) interest rate model driven by stable processes with Markov switching. Under some assumptions, we prove an ergodicity-transience dichotomy, namely, the interest rate process is either ergodic or transient. The sufficient and necessary conditions for ergodicity and transience of such interest model are given under some assumptions. Finally, an application to interval estimation of the interest rate processes is presented to illustrate our results.

Citation: Zhenzhong Zhang, Enhua Zhang, Jinying Tong. Necessary and sufficient conditions for ergodicity of CIR model driven by stable processes with Markov switching. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2433-2455. doi: 10.3934/dcdsb.2018053
References:
[1]

M.Abramowitz and I.A.Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, John Wiley and Sons Incorporated, New York, 1984.  Google Scholar

[2]

D.Applebaum, Lévy Processes and Stochastic Calculus, 2$^{nd}$ edition, Cambridge University Press, Cambridge, 2009.  Google Scholar

[3]

A. ArapostathisA. Biswas and L. Caffarelli, The Dirichlet problem for stable like operators and related probabilistic representations, Commun. Part. Diff. Eq., 41 (2016), 1472-1511.   Google Scholar

[4]

A.Berman and R.J.Plemmons, Nonnegative Matrices in the Mathematical Science, SIAM Press classics Series, Philadelphia, 1994.  Google Scholar

[5]

Z. Chen and J. Wang, Ergodicity for time-changed symmetric stable processes, Stoch. Proc. Appl., 124 (2014), 2799-2823.  doi: 10.1016/j.spa.2014.04.003.  Google Scholar

[6]

A. ClausetC. R. Shalizi and M. E. J. Newman, Power-law distributions in empirical data, SIAM Rev., 51 (2009), 661-703.  doi: 10.1137/070710111.  Google Scholar

[7]

J. C. CoxJ. E. Ingersoll and S. A. Ross, A theory of the term structure of interest rates, Econometrica, 53 (1985), 385-407.  doi: 10.2307/1911242.  Google Scholar

[8]

N.Fournier, On pathwise uniqueness for stochastic differential equations driven by stable Lévy processes, Ann.Inst.Henri Poincaré Probab.Stat., 49 (2013), 138-159.  Google Scholar

[9]

K. Handa, Ergodic properties for $α$-CIR models and a class of generalized Fleming-Viot processes, Electron. J. Probab., 19 (2014), 1-25.   Google Scholar

[10]

Y. JiaoC. Ma and S. Scotti, Alpha-CIR model with branching processes in sovereign interest rate modelling, Financ. Stoch., 21 (2017), 789-813.  doi: 10.1007/s00780-017-0333-7.  Google Scholar

[11]

R.Khasminskii, Stochastic Stability of Differential Equations, Springer, Berlin, 2012.  Google Scholar

[12]

X. LiA. GrayD. Jiang and X. Mao, Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching, J. Math. Anal. Appl., 376 (2011), 11-28.  doi: 10.1016/j.jmaa.2010.10.053.  Google Scholar

[13]

Z. Li and C. Ma, Asymptptic properties of estimators in a stable Cox-Ingersoll-Ross model, Stoch. Proc. Appl., 125 (2015), 3196-3233.  doi: 10.1016/j.spa.2015.03.002.  Google Scholar

[14]

B. B. Mandelbrot, The variation of certain speculative prices, J. Bus., 36 (1963), 394-419.   Google Scholar

[15]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stoch. Proc. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.  Google Scholar

[16]

X. MaoG. Yin and C. Yuan, Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica, 43 (2007), 264-273.  doi: 10.1016/j.automatica.2006.09.006.  Google Scholar

[17]

M. Pinsky and R. Pinsky, Transience recurrence and central limit theorem behavior for diffusions in random temporal environments, Ann. Probab., 21 (1993), 433-452.  doi: 10.1214/aop/1176989410.  Google Scholar

[18]

G.Samorodnitsky and M.S.Taqqu, Stable Non-Gaussian Random Processes: Stochastic modeling, Chapman & Hall, New York, 1994.  Google Scholar

[19]

N. Sandrić, Long-time behavior of stable-like processes, Stoch. Proc. Appl., 123 (2013), 1276-1300.  doi: 10.1016/j.spa.2012.12.004.  Google Scholar

[20]

D. R. Smith, Markov-switching and stochastic volatility diffusion models of short-term interest rates, J. Bus. Econ. Stat., 20 (2002), 183-197.  doi: 10.1198/073500102317351949.  Google Scholar

[21]

J.Tong and Z.Zhang, Exponential ergodicity of CIR interest rate model with random switching, Stoch.Dynam., 17 (2017), 1750037, 20pp.  Google Scholar

[22]

J. T. Wu, Markov regimes switching with monetary fundamental-based exchange rate model, Asia Pac. Man. Rev., 20 (2015), 79-89.  doi: 10.1016/j.apmrv.2014.12.009.  Google Scholar

[23]

Z. ZhangJ. Tong and L. Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insur. Math. Econ., 70 (2016), 320-326.  doi: 10.1016/j.insmatheco.2016.06.017.  Google Scholar

[24]

N. Zhou and R. Mamon, An accessible implementation of interest rate models with Markov-switching, Expert Syst. Appl., 39 (2012), 4679-4689.  doi: 10.1016/j.eswa.2011.09.053.  Google Scholar

show all references

References:
[1]

M.Abramowitz and I.A.Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, John Wiley and Sons Incorporated, New York, 1984.  Google Scholar

[2]

D.Applebaum, Lévy Processes and Stochastic Calculus, 2$^{nd}$ edition, Cambridge University Press, Cambridge, 2009.  Google Scholar

[3]

A. ArapostathisA. Biswas and L. Caffarelli, The Dirichlet problem for stable like operators and related probabilistic representations, Commun. Part. Diff. Eq., 41 (2016), 1472-1511.   Google Scholar

[4]

A.Berman and R.J.Plemmons, Nonnegative Matrices in the Mathematical Science, SIAM Press classics Series, Philadelphia, 1994.  Google Scholar

[5]

Z. Chen and J. Wang, Ergodicity for time-changed symmetric stable processes, Stoch. Proc. Appl., 124 (2014), 2799-2823.  doi: 10.1016/j.spa.2014.04.003.  Google Scholar

[6]

A. ClausetC. R. Shalizi and M. E. J. Newman, Power-law distributions in empirical data, SIAM Rev., 51 (2009), 661-703.  doi: 10.1137/070710111.  Google Scholar

[7]

J. C. CoxJ. E. Ingersoll and S. A. Ross, A theory of the term structure of interest rates, Econometrica, 53 (1985), 385-407.  doi: 10.2307/1911242.  Google Scholar

[8]

N.Fournier, On pathwise uniqueness for stochastic differential equations driven by stable Lévy processes, Ann.Inst.Henri Poincaré Probab.Stat., 49 (2013), 138-159.  Google Scholar

[9]

K. Handa, Ergodic properties for $α$-CIR models and a class of generalized Fleming-Viot processes, Electron. J. Probab., 19 (2014), 1-25.   Google Scholar

[10]

Y. JiaoC. Ma and S. Scotti, Alpha-CIR model with branching processes in sovereign interest rate modelling, Financ. Stoch., 21 (2017), 789-813.  doi: 10.1007/s00780-017-0333-7.  Google Scholar

[11]

R.Khasminskii, Stochastic Stability of Differential Equations, Springer, Berlin, 2012.  Google Scholar

[12]

X. LiA. GrayD. Jiang and X. Mao, Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching, J. Math. Anal. Appl., 376 (2011), 11-28.  doi: 10.1016/j.jmaa.2010.10.053.  Google Scholar

[13]

Z. Li and C. Ma, Asymptptic properties of estimators in a stable Cox-Ingersoll-Ross model, Stoch. Proc. Appl., 125 (2015), 3196-3233.  doi: 10.1016/j.spa.2015.03.002.  Google Scholar

[14]

B. B. Mandelbrot, The variation of certain speculative prices, J. Bus., 36 (1963), 394-419.   Google Scholar

[15]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stoch. Proc. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.  Google Scholar

[16]

X. MaoG. Yin and C. Yuan, Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica, 43 (2007), 264-273.  doi: 10.1016/j.automatica.2006.09.006.  Google Scholar

[17]

M. Pinsky and R. Pinsky, Transience recurrence and central limit theorem behavior for diffusions in random temporal environments, Ann. Probab., 21 (1993), 433-452.  doi: 10.1214/aop/1176989410.  Google Scholar

[18]

G.Samorodnitsky and M.S.Taqqu, Stable Non-Gaussian Random Processes: Stochastic modeling, Chapman & Hall, New York, 1994.  Google Scholar

[19]

N. Sandrić, Long-time behavior of stable-like processes, Stoch. Proc. Appl., 123 (2013), 1276-1300.  doi: 10.1016/j.spa.2012.12.004.  Google Scholar

[20]

D. R. Smith, Markov-switching and stochastic volatility diffusion models of short-term interest rates, J. Bus. Econ. Stat., 20 (2002), 183-197.  doi: 10.1198/073500102317351949.  Google Scholar

[21]

J.Tong and Z.Zhang, Exponential ergodicity of CIR interest rate model with random switching, Stoch.Dynam., 17 (2017), 1750037, 20pp.  Google Scholar

[22]

J. T. Wu, Markov regimes switching with monetary fundamental-based exchange rate model, Asia Pac. Man. Rev., 20 (2015), 79-89.  doi: 10.1016/j.apmrv.2014.12.009.  Google Scholar

[23]

Z. ZhangJ. Tong and L. Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insur. Math. Econ., 70 (2016), 320-326.  doi: 10.1016/j.insmatheco.2016.06.017.  Google Scholar

[24]

N. Zhou and R. Mamon, An accessible implementation of interest rate models with Markov-switching, Expert Syst. Appl., 39 (2012), 4679-4689.  doi: 10.1016/j.eswa.2011.09.053.  Google Scholar

Figure 1.  Computer simulation of a single path of $X_t$ with initial value $X_0 = 0.3,r_0 = 1$ and different coefficients $\alpha = 1.25$(up), $\alpha = 1.75$(down)
Figure 2.  Computer simulation of a single path of $X_t$ with initial value $X_0 = 0.3,r_0 = 1$ and $\alpha = 1.75$.
[1]

Vedran Krčadinac, Renata Vlahović Kruc. Quasi-symmetric designs on $ 56 $ points. Advances in Mathematics of Communications, 2021, 15 (4) : 633-646. doi: 10.3934/amc.2020086

[2]

Sawsan Alhowaity, Ernesto Pérez-Chavela, Juan Manuel Sánchez-Cerritos. The curved symmetric $ 2 $– and $ 3 $–center problem on constant negative surfaces. Communications on Pure & Applied Analysis, 2021, 20 (9) : 2941-2963. doi: 10.3934/cpaa.2021090

[3]

Achyutha Krishnamoorthy, Anu Nuthan Joshua. A $ {BMAP/BMSP/1} $ queue with Markov dependent arrival and Markov dependent service batches. Journal of Industrial & Management Optimization, 2021, 17 (5) : 2925-2941. doi: 10.3934/jimo.2020101

[4]

Xingwu Chen, Jaume Llibre, Weinian Zhang. Cyclicity of $ (1,3) $-switching FF type equilibria. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6541-6552. doi: 10.3934/dcdsb.2019153

[5]

Alar Leibak. On the number of factorizations of $ t $ mod $ N $ and the probability distribution of Diffie-Hellman secret keys for many users. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021029

[6]

Piotr Bizoń, Dominika Hunik-Kostyra, Dmitry Pelinovsky. Stationary states of the cubic conformal flow on $ \mathbb{S}^3 $. Discrete & Continuous Dynamical Systems, 2020, 40 (1) : 1-32. doi: 10.3934/dcds.2020001

[7]

El Haj Laamri, Michel Pierre. Stationary reaction-diffusion systems in $ L^1 $ revisited. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 455-464. doi: 10.3934/dcdss.2020355

[8]

Erchuan Zhang, Lyle Noakes. Riemannian cubics and elastica in the manifold $ \operatorname{SPD}(n) $ of all $ n\times n $ symmetric positive-definite matrices. Journal of Geometric Mechanics, 2019, 11 (2) : 277-299. doi: 10.3934/jgm.2019015

[9]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2635-3652. doi: 10.3934/dcds.2020378

[10]

Jiao Du, Longjiang Qu, Chao Li, Xin Liao. Constructing 1-resilient rotation symmetric functions over $ {\mathbb F}_{p} $ with $ {q} $ variables through special orthogonal arrays. Advances in Mathematics of Communications, 2020, 14 (2) : 247-263. doi: 10.3934/amc.2020018

[11]

Sung-Seok Ko. A nonhomogeneous quasi-birth-death process approach for an $ (s, S) $ policy for a perishable inventory system with retrial demands. Journal of Industrial & Management Optimization, 2020, 16 (3) : 1415-1433. doi: 10.3934/jimo.2019009

[12]

Liqiang Jin, Yanyan Yin, Kok Lay Teo, Fei Liu. Event-triggered mixed $ H_\infty $ and passive control for Markov jump systems with bounded inputs. Journal of Industrial & Management Optimization, 2021, 17 (3) : 1343-1355. doi: 10.3934/jimo.2020024

[13]

Pak Tung Ho. Prescribing $ Q $-curvature on $ S^n $ in the presence of symmetry. Communications on Pure & Applied Analysis, 2020, 19 (2) : 715-722. doi: 10.3934/cpaa.2020033

[14]

Wenbin Yang, Yujing Gao, Xiaojuan Wang. Diffusion modeling of tumor-CD4$ ^+ $-cytokine interactions with treatments: asymptotic behavior and stationary patterns. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021090

[15]

Jiao Song, Jiang-Lun Wu, Fangzhou Huang. First jump time in simulation of sampling trajectories of affine jump-diffusions driven by $ \alpha $-stable white noise. Communications on Pure & Applied Analysis, 2020, 19 (8) : 4127-4142. doi: 10.3934/cpaa.2020184

[16]

Fan Yuan, Dachuan Xu, Donglei Du, Min Li. An exact algorithm for stable instances of the $ k $-means problem with penalties in fixed-dimensional Euclidean space. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021122

[17]

Juan Dávila, Manuel Del Pino, Catalina Pesce, Juncheng Wei. Blow-up for the 3-dimensional axially symmetric harmonic map flow into $ S^2 $. Discrete & Continuous Dynamical Systems, 2019, 39 (12) : 6913-6943. doi: 10.3934/dcds.2019237

[18]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[19]

Shijin Ding, Bingyuan Huang, Xiaoyan Hou. Strong solutions to a fluid-particle interaction model with magnetic field in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021042

[20]

Changchun Liu, Pingping Li. Global existence for a chemotaxis-haptotaxis model with $ p $-Laplacian. Communications on Pure & Applied Analysis, 2020, 19 (3) : 1399-1419. doi: 10.3934/cpaa.2020070

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (313)
  • HTML views (481)
  • Cited by (1)

Other articles
by authors

[Back to Top]